# SDR FDEA202212180277

- Difficulty date: December 18, 2022
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TRAILING EDGE UPPER REAR SPAR CAP, 2 INCHES TO 4.0 INCHES O/B FROM XW372.94   AREA EXFOLIATED NEAR FASTENERS HOLES.   REPAIRED PER  E.A.#:1-5710-T0372370 TITLED WINGS - BASIC WING STRUCTURE - LH WING REAR   SPAR UPPER CAP AFT LEG - REWORK
